Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feel tired and sleepy, leg feel jelly when woke up. Suggestion?

The last couple of weeks my legs are jelly when i wake up and i fall.. when i try to get up i can t for a few minutes. Today was worse i had this problem most of the day. Only fell once but was very unstable a For the last couple of years sense i had my babies i sleep so hard someone has to shake me awake. The last couple of weeks i sleep so much that I m asleep all but 10 hours a day. I m very scared of my tiredness.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  2174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Feeling tired, sleepy and jelly legs can occur due to various reasons but hypothyroidism is the most common reason. You should get thyroid level assessed.
The other reasons could be anemia and hypocalcemia. If you are ony drugs, then certain drugs like carbamazepine and phenytoin can cause such a side-effect.
Maintain a healthy life style. Eat healthy and exercise regularly to the best of your capacity.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Mon, 19 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor